Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 8, 2014, 1:08 PM CDT for Brown County, Minnesota. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2014, 1:08 PM CDT (18:08 UTC)
- Expired
- May 8, 2014, 1:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Twin Cities, MN
County Brown County, MN
The radar
The Minneapolis radar (KMPX), 112 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 1:35 PM CDT | HAIL 0.88 | Fairfax, MN | TIME ESTIMATED. REPORTED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
393 WWUS83 KMPX 081808 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 108 PM CDT THU MAY 8 2014 MNZ065-067-073>075-081845- BROWN-NICOLLET-REDWOOD-RENVILLE-SIBLEY- 108 PM CDT THU MAY 8 2014 ...THUNDERSTORMS MOVING DEVELOPING OVER BROWN...NICOLLET... REDWOOD...RENVILLE AND SIBLEY COUNTIES THROUGH 145 PM CDT... AT 107 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SLEEPY EYE. THIS STORM WAS MOVING NORTH AT 55 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... COBDEN. EVAN. MORGAN. FORT RIDGELY STATE PARK. FAIRFAX. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4465 9493 4459 9457 4413 9484 4415 9502 TIME...MOT...LOC 1808Z 198DEG 49KT 4424 9490 $$ JRB
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 8, 12:55 PM CDT, 13 minutes earlier.
Area forecast discussion, May 8, 12:55 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1255 PM CDT THU MAY 8 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 443 AM CDT THU MAY 8 2014 VERY UNSTABLE ENVIRONMENT WITH PLENTY OF UPPER LIFT ASSOCIATED A BROAD UPPER TROUGH WORKING ACROSS THE PLAINS IS IN PLACE THIS MORNING. AS A RESULT...ANY SORT OF LIFT HAS RESULTED IN THE DEVELOPMENT OF FAIRLY STRONG CONVECTION ALL NIGHT FROM THE UPPER MS VALLEY ALL THE WAY DOWN TO CENTRAL TX. THIS ACTIVITY IS OCCURRING ON THE FRINGE OF THE H7 THERMAL RIDGE AND ALSO WITHIN A ZONE OF STRONG H85-H7 FGEN. FEEDING ALL OF THIS HAS BEEN A 30-50KT LLJ. WITH THE RAP SHOWING THIS LLJ WEAKENING OVER THE NEXT FEW HOURS...GENERALLY AGREE WITH HIRES MODELS DEPICTION OF THE ACTIVITY TO OUR SW WEAKENING SIGNIFICANTLY AS IT PUSHES NORTHEAST THROUGH THE AREA THIS MORNING. THIS MORNINGS ACTIVITY WILL IMPACT POTENTIAL SEVERE WEATHER THIS AFTERNOON IN TERMS OF IMPACTING THE DEGREE OF HEATING AND INSTABILITY WE SEE BUILD BACK THIS AFTERNOON. THIS MANIFESTS ITSELF IN THE FORM OF DIFFERING CONVECTIVE INITIATION TIMES SEEN WITH THE HIRES MODELS WHICH RANGES ANYWHERE FROM 17Z TO AS LATE AS 21Z. SO REALLY APPEARS THIS IS A QUESTION OF WHEN DO STORMS OCCUR...NOT WILL THEY BE ABLE TO COME BACK IN THE WAKE OF MORNING CLOUDS. MODELS HAVE FINALLY COME INTO FAIRLY GOOD AGREEMENT WITH RESPECT TO TIMING/TRACK OF THE SFC LOW TODAY WITH AROUND A 997 MB SFC COMING UP TO NEAR THE MARSHALL AREA AT 00Z...TRACKING TO AROUND THE BRAINERD LAKES AREA BY 6Z. THE WARM FRONT...WHICH AT 4 AM WAS STILL ACROSS NRN IA...BY 00Z WILL BE NEAR A RWF OVER THE THE NRN TWIN CITIES METRO. ALONG AND SOUTH OF THIS WARM FRONT...WE WILL HAVE A VERY FAVORABLE ENVIRONMENT FOR SUPERCELLS AND THEREFORE ALL MODES OF SEVERE WEATHER. NEAR THE SFC LOW AND ITS ASSOCIATED FRONTS...THE NAM SHOWS 0-3KM CAPE IN EXCESS OF 250 J/KG THAT IS COINCIDENT WITH NEAR 30 KTS OF 0-1KM SHEAR AND 0-1 KM HELICITY UP OVER 200 M2/S2. REALLY THE BIGGEST ISSUE WE MAY HAVE IS DO WE HAVE TOO MUCH UPPER LEVEL LIFT GIVEN ALL OF THE FORCING. COULD BE THE POTENTIAL THAT WE ARE NOT ABLE TO FOCUS ACTIVITY AND INSTEAD END UP WITH WIDESPREAD CONVECTIVE DEVELOPMENT THAT LACKS FOCUS WITH A LOWER SEVERE POTENTIAL AS A RESULT. AT ANY RATE...GIVEN SHEAR AND INSTABILITY FORECAST COINCIDENT WITH A SFC LOW AND WARM FRONT BEING DRAPED ACROSS THE AREA DURING PEAK HEATING...CAN NOT ARGUE AT ALL WITH THE MODERATE RISK IN THE DAY ONE CONVECTIVE OUTLOOK. AS FOR WHAT IS EXPECTED...BASED ON HI-RES MODELS...STORMS LOOK TO DEVELOP BETWEEN 18Z AND 20Z OUT IN SW MN...THEN RAPIDLY BUILD NORTH AND EAST...REACHING THE I-35 CORRIDOR BETWEEN 22Z AND 00Z. TIMING WISE...WE COULD HAVE SIGNIFICANT ISSUES AS SCHOOLS OUR LETTING OUT WEST OF THE TWIN CITIES...WITH ACTIVITY REACHING THE METRO DURING THE EVENING RUSH. TONIGHT...THIS ACTIVITY QUICKLY MOVES OUT OF WRN WI BY 06Z WITH STRONG WEST WINDS DEVELOPING BEHIND THE COLD FRONT. WILL HAVE WRAP AROUND SHOWERS AS WELL THAT WILL BE LABELED MORE FOR THE NW MPX CWA. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 443 AM CDT THU MAY 8 2014 SHOWERS WILL DIMINISH FROM SOUTHWEST TO NORTHEAST ON FRIDAY AS THE STORM SYSTEM THAT IS MOVING INTO THE FA TODAY FROM THE CENTRAL PLAINS PUSHES NORTH OF THE GREAT LAKES. FRIDAY NIGHT REMAINS OUR ONE DRY PERIOD IN THE LONGER TERM AS A RIDGE OF HIGH PRESSURE MOVES BY. THE BALANCE OF THE LONGER TERM (SATURDAY THROUGH WEDNESDAY) WILL FEATURE MORE WET WEATHER AS NORTHERN AND SOUTHERN STREAM ENERGY COME TOGETHER JUST EAST OF THE CONTINENTAL DIVIDE. THE LARGE UPPER TROUGH THAT DEVELOPS BY LATE IN THE WEEKEND WILL SLOWLY PROGRESS TO THE MISSISSIPPI VALLEY REGION BY THE MIDDLE OF NEXT WEEK. THE THREAT FOR RAIN WILL SPREAD IN FROM THE SOUTHWEST ON SATURDAY WITH A MORE WIDESPREAD RAIN SUNDAY/SUNDAY NIGHT. MONDAY REMAINS A DAY OF INTEREST FOR CONVECTIVE POTENTIAL. AT THIS POINT...BOTH THE GFS AND EC BRING A SURFACE LOW FROM THE SOUTHERN PLAINS TO THE WESTERN GREAT LAKES IN THE MONDAY TO TUESDAY TIME FRAME. THIS WOULD SUGGEST THE BEST POTENTIAL FOR STRONG TO SEVERE STORMS WOULD BE EAST AND SOUTH OF OUR FA. BEYOND TUESDAY...IT WILL BE TURNING MUCH COLDER WITH THE UPPER TROUGH OVERHEAD. HIGHS WILL ONLY BE IN THE 50S. LOWS WILL BE DROPPING INTO THE MIDDLE 30S WHICH WILL OPEN THE DOOR FOR FROST POTENTIAL FROM WEDNESDAY INTO THE FOLLOWING WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1244 PM CDT THU MAY 8 2014 THUNDERSTORMS ARE DEVELOPING RAPIDLY IN SOUTHWEST MINNESOTA AND WILL MOVE TO THE NORTH-NORTHEAST AT 50 TO 60 MPH. ALL THE TAF SITES WILL SEE THUNDERSTORMS OVER THE NEXT SEVERAL HOURS. THE MINNESOTA SITES SHOULD SEE THUNDER BEFORE 6 PM AND WESTERN WISCONSIN BETWEEN 5 PM AND 8 PM. LARGE HAIL IS THE BIGGEST THREAT TODAY. IFR CEILINGS ARE ALREADY SCATTERED ABOUT...BUT CERTAINLY IN THUNDERSTORMS EXPECT PERIODS OF IFR CEILINGS AND VISIBILITY. MVFR CEILINGS ARE LIKELY TONIGHT BEHIND THE STORMS WITH SOME LIGHT SHOWER LATE TONIGHT INTO FRIDAY MORNING. KMSP... STORMS ARE DEVELOPING RAPIDLY IN MINNESOTA EARLY THIS AFTERNOON. KMSP SHOULD ACTUALLY SEE 2 ROUNDS OF THUNDERSTORMS OVER THE NEXT SEVERAL HOURS. THE FIRST ROUND IS POSSIBLE BETWEEN 4 PM AND 5 PM AND THE SECOND ROUND CLOSER TO 7 PM. HAIL IS THE MAIN THREAT TODAY. THE SECOND ROUND NEAR 7 PM HAS A BETTER CHANCE OF PRODUCING WIND. THE EVENING COMMUTE COULD BE SEVERELY IMPACTED BY THESE THUNDERSTORMS AS THESE STORMS SHOULD BE INTENSE AND WIDESPREAD. HIGH CONFIDENCE IN MVFR CEILINGS LINGERING INTO TOMORROW MORNING. /OUTLOOK FOR KMSP/ FRI...MVFR AND CHC -SHRA EARLY...THEN VFR. WINDS W AT 10G20KTS. SAT...VFR. CHC -TSRA. WINDS SSE 10KTS. SUN...VFR. CHC -SHRA. WINDS SW TO NW 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...MPG LONG TERM...RAH AVIATION...CLF
Hazardous weather outlook, May 8, 12:31 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1231 PM CDT THU MAY 8 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 091745- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1231 PM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING. SOUTH CENTRAL MINNESOTA HAS THE BEST CHANCE OF SEEING LARGE HAIL AND TORNADOES BETWEEN 3 PM AND 6 PM. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ELSEWHERE ACROSS MUCH OF THE OUTLOOK AREA THROUGH THE EVENING HOURS...INCLUDING EASTERN MINNESOTA AND WESTERN WISCONSIN WHERE THERE IS A RISK OF LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ALONG WITH A SMALL CHANCE FOR TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, May 8, 11:45 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1145 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM HAIL 3 SW MORRISTOWN 44.20N 93.49W
05/08/2014 E0.75 INCH WASECA MN TRAINED SPOTTER
DIME SIZED HAIL
&&
MKMSpecial weather statement, May 8, 11:48 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1148 AM CDT THU MAY 8 2014
MNZ060-061-081730-
ANOKA-HENNEPIN-
1148 AM CDT THU MAY 8 2014
...THUNDERSTORMS MOVING OVER ANOKA AND HENNEPIN COUNTIES THROUGH
1230 PM CDT...
AT 1144 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR PLYMOUTH...OR 3 MILES SOUTHWEST OF CRYSTAL. THIS
STORM WAS MOVING NORTHEAST AT 45 MPH.
ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NEW HOPE.
BROOKLYN PARK.
COON RAPIDS.
BLAINE.
HAM LAKE.
EAST BETHEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4541 9302 4530 9301 4495 9342 4500 9349
4541 9330
TIME...MOT...LOC 1648Z 213DEG 40KT 4505 9338Local storm report, May 8, 11:50 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1150 AM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM HAIL CRYSTAL 45.04N 93.36W
05/08/2014 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
DIME SIZED HAIL
&&
MKMSpecial weather statement, May 8, 12:01 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1201 PM CDT THU MAY 8 2014
MNZ047-081730-
STEVENS-
1201 PM CDT THU MAY 8 2014
...THUNDERSTORMS MOVING OVER STEVENS COUNTY THROUGH 1230 PM CDT...
AT 1158 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF ARTICHOKE. THIS STORM WAS MOVING NORTH
AT 55 MPH.
HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LAKE HATTIE.
ALBERTA.
DONNELLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4544 9625 4546 9625 4575 9616 4575 9598
4567 9588 4541 9605 4540 9624 4541 9626
4543 9626
TIME...MOT...LOC 1701Z 198DEG 48KT 4537 9618Special weather statement, May 8, 12:22 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1222 PM CDT THU MAY 8 2014
MNZ059-060-081745-
HENNEPIN-WRIGHT-
1222 PM CDT THU MAY 8 2014
...THUNDERSTORM MOVING OVER WESTERN HENNEPIN AND EASTERN WRIGHT
COUNTIES THROUGH 1245 PM CDT...
AT 1221 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTH OF BUFFALO. THIS STORM WAS MOVING
NORTHEAST AT 50 MPH.
HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DELANO.
ROCKFORD.
HANOVER.
ALBERTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4529 9359 4522 9353 4498 9378 4499 9390
4530 9378 4530 9372
TIME...MOT...LOC 1722Z 208DEG 43KT 4504 9381Special weather statement, May 8, 1:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 108 PM CDT THU MAY 8 2014 MNZ065-067-073>075-081845- BROWN-NICOLLET-REDWOOD-RENVILLE-SIBLEY- 108 PM CDT THU MAY 8 2014 ...THUNDERSTORMS MOVING DEVELOPING OVER BROWN...NICOLLET... REDWOOD...RENVILLE AND SIBLEY COUNTIES THROUGH 145 PM CDT... AT 107 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SLEEPY EYE. THIS STORM WAS MOVING NORTH AT 55 MPH. HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... COBDEN. EVAN. MORGAN. FORT RIDGELY STATE PARK. FAIRFAX. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4465 9493 4459 9457 4413 9484 4415 9502 TIME...MOT...LOC 1808Z 198DEG 49KT 4424 9490 JRB
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:20 PM CDT | Special Weather Statement | MPX | Benton, Sherburne, Stearns | 55 min |
| May 7, 8:47 PM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Nicollet | 58 min |
| May 7, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 62 min |
| May 7, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Waseca | 55 min |
| May 7, 9:22 PM CDT | Special Weather Statement | MPX | Sherburne | 68 min |
| May 7, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 61 min |
| May 7, 10:57 PM CDT | Severe Thunderstorm Warning | MPX | Rice | 48 min |
| May 7, 11:37 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 38 min |
| May 7, 11:41 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 49 min |
| May 8, 12:32 AM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 43 min |
| May 8, 2:02 AM CDT | Special Weather Statement | MPX | Isanti | 43 min |
| May 8, 2:10 AM CDT | Special Weather Statement | MPX | McLeod | 35 min |
| May 8, 2:23 AM CDT | Special Weather Statement | MPX | Kandiyohi | 52 min |
| May 8, 3:05 AM CDT | Special Weather Statement | MPX | Benton | 40 min |
| May 8, 6:09 AM CDT | Special Weather Statement | MPX | Watonwan | 36 min |
| May 8, 7:08 AM CDT | Special Weather Statement | MPX | Dakota | 37 min |
| May 8, 8:13 AM CDT | Special Weather Statement | MPX | Watonwan | 32 min |
| May 8, 8:37 AM CDT | Special Weather Statement | MPX | Nicollet | 23 min |
| May 8, 9:44 AM CDT | Special Weather Statement | MPX | Martin | 46 min |
| May 8, 10:02 AM CDT | Special Weather Statement | MPX | Redwood | 43 min |
| May 8, 10:20 AM CDT | Special Weather Statement | MPX | Faribault | 25 min |
| May 8, 10:48 AM CDT | Special Weather Statement | MPX | Waseca | 42 min |
| May 8, 11:18 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 42 min |
| May 8, 11:27 AM CDT | Special Weather Statement | MPX | Rice | 48 min |
| May 8, 11:48 AM CDT | Special Weather Statement | MPX | Anoka, Hennepin | 42 min |
| May 8, 12:01 PM CDT | Special Weather Statement | MPX | Stevens | 29 min |
| May 8, 12:22 PM CDT | Special Weather Statement | MPX | Wright | 23 min |
| May 8, 1:11 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 34 min |
| May 8, 1:44 PM CDT | Special Weather Statement | MPX | Stevens | 31 min |
| May 8, 2:12 PM CDT | Special Weather Statement | MPX | Faribault | 33 min |
| May 8, 2:21 PM CDT | Special Weather Statement | MPX | Sherburne | 24 min |
| May 8, 2:55 PM CDT | Special Weather Statement | MPX | Carver, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more | 50 min |
| May 8, 3:07 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Steele | 23 min |
| May 8, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 28 min |
| May 8, 3:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 52 min |
| May 8, 3:26 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Steele | 49 min |
| May 8, 3:58 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 47 min |
| May 8, 4:10 PM CDT | Special Weather Statement | MPX | Watonwan | 35 min |
| May 8, 4:29 PM CDT | Tornado Warning | MPX | Watonwan | 31 min |
| May 8, 4:55 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Watonwan | 35 min |
| May 8, 5:15 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 45 min |
| May 8, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 49 min |
| May 8, 5:34 PM CDT | Special Weather Statement | MPX | McLeod | 41 min |
| May 8, 6:13 PM CDT | Special Weather Statement | MPX | Carver | 32 min |
| May 8, 6:14 PM CDT | Special Weather Statement | MPX | Carver | 31 min |
| May 8, 5:01 PM CDT | Special Weather Statement | MPX | Chippewa, Dunn, Rusk | 59 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.